# SDR DL75E080773

- Difficulty date: May 23, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 28,067 hours, 10,372 cycles
- Engine: Pwa PW2037
- Engine time: 28,098 hours, 10,379 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 736001006
- Part serial: 728712
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 28,098 hours, 10,379 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AFTER LEFT ENGINE START THROTTLES ADV BUT ENGINE UNRESPONSIVE.  LEFT ENG BLEED VALVE WOULD NOT OPEN.  FIRE REPORTED TO BE FROM LEFT ENG TO ABOVE WING AND ENG SMOKING.  FUEL CONTROL SW TO OFF AND NR 1 ENGINE FIRE BOTTLE DISCHARGED.  NO ENG EXCEEDANCES ON MTC PAGE.  EPCS MSG P AOX ON FCU/EEC.  REPLACED FCU PER AMM. INSPECTED PYLON AND AFT OF ENG WING AREA FOR POSSIBLE DAMAGE.  NO TROUBLE FOUND.  PERFORMED FUEL CONTROL REPLACEMENT TEST PER 71-00-00-735-328-P00.  ENGINE CKS NORMAL.  ETOPS CATEGORY 'D': INABILITY TO CTRL ENG OR GET DESIRED PWR.
